# SDR HSYA2012F00038

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N760FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0252
- Aircraft time: 14,817 hours, 25,297 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7603 · Power Lever
- Part: Stop
- Part number: SL60063
- Condition: Broken
- Location: Throttle
- Part time: 14,817 hours, 25,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE POWER LEVER STUCK IN IDLE POSITION AFTER TOUCHDOWN.  POWER LEVER WOULD NOT GO INTO FEATHER POSITION OR ADVANCE.  PILOT STATED THAT IT WAS OK AGAIN ONCE OFF RUNWAY AND ON TAXIWAY.  ALSO REPORTED THAT IT JAMMED OR STUCK AGAIN AFTER ENGINE SHUTDOWN.  FOUND BROKEN THROTTLE QUADRANT POWER LEVER SPRING STOP. OPEN
